MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1416
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this deep brain stimulation (dbs) patient underwent an explant procedure after receiving an end of life (eol) message.The implantable pulse generator (ipg) was explanted, and electrocautery was used during the procedure.The patient was stable post operation.The facility discarded the device in accordance with its guidelines and will not be returned for analysis.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event block d2b: additional applicable product codes: nhl, pjs.The device was not returned to boston scientific for analysis.A review of the device history record (dhr) confirmed that the device met specification prior to shipping.Labelling states: when the stimulator battery is fully depleted, the end of service (eos) indicator will be displayed on the remote control and clinician programmer.Stimulation will not be available.Surgery is required to replace the implanted non rechargeable stimulator to continue providing stimulation.A review of the reported information determined that the reported end of life message and subsequent explant procedure could not be definitively attributed to a device malfunction or confirmed end of service condition based on the available information and lack of returned product analysis.Therefore, in the absence of device return and analysis the likely root cause could not be established.

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25248291
Report Number3006630150-2026-03349
Device Sequence Number9563054
Product Code MHY
UDI-Device Identifier08714729985020
UDI-Public(01)08714729985020(17)251101(10)223454
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2025
Device Model NumberDB-1416
Device Catalogue NumberDB-1416
Device Lot Number223454
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/21/2026
Date Device Manufactured11/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale